| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump was squirted during priming.The customer¿s blood glucose level was unknown.Troubleshooting was not performed.The product will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump was received with compromised force sensor system error alarm during basic occlusion test and unable to prime at 4.0 lbs during prime test due to moisture damage inside force sensor resistance.